# SDR IPXA2023051132657

- Difficulty date: April 6, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,465 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: 65B061548
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - UPPER CAP, MAIN DECK CARGO COMPARTMENT FLOOR AREA, STA 2374, RBL 15 (REPLACE) ALL PAPERWORK C/W
